# SDR DL757952160

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782013
- Condition: Damaged
- Location: Fwd Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED RADOME INTO SHOP WITH TWO INCH GOUGE AT 4 O'CLOCK, TWENTY FOUR INCHES FROM AFT EDGE.  REMOVED DAMAGED SKIN AND CORE.  REPLACED SKIN AND CORE AS PER SRM 53-10-72.  APPLIED ERROSION BOOT AND PAINT AS PER PS 900-9-1-11, NR 05.  FINAL INSPECTED AND SENT TO STOCK.
